# SDR AALA201811279003

- Difficulty date: November 25, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 8,611 hours, 3,298 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD NR 2 JUMP SEAT FLASHLIGHT WAS BROKEN.  REPLACED THE FLASHLIGHT ASSY IAW AMM 25-65-00.
